# SDR VNAA9810004

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: HG2010AC02
- Condition: Failed
- Location: Equipment Rack
- Part time: 86,609 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A NUMBER TWO ATTITUDE/HEADING FAIL WARNING MESSAGE ILLUMINATED, DURING THE CLIMB-OUT PHASE OF THE FLIGHT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED, WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO ATTITUDE AND HEADING REFERENCE UNIT (AHRU), IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-21-20.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
